# SDR AALA20161108014

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 60,530 hours, 7,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L3 DOOR EMERGENCY EXIT SIGN IS HANGING DOWN.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-01-960-802.  OPERATIONAL CHECK GOOD.
